MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM ZYGOMTIC IMPL TI 30; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM ZYGOMTIC IMPL TI 30; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.522
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 03/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 5 months after the dental implant was placed, in ada site #14 of the patient's mouth loss of osseointegration was verified.Patient presented with type ii bone.Hygiene around the implant was fair.The product will be returned for investigation.No operative or post-operative complications were reported for the patient.
 
Event or Problem Description

Brand Name
CM ZYGOMTIC IMPL TI 30
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7030147
Report Number3008261720-2017-05295
Device Sequence Number19151144
Product Code DZE
UDI-Device Identifier07898237567761
UDI-Public07898237567761
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/14/2017
Report Date (Section F) 04/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date07/07/2019
Device Catalogue Number109.522
Device Lot Number800194166
Other Device ID Number07898237567761
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/22/2017
Event Location Other
Date Report to Manufacturer04/20/2017
Initial Date Received by Manufacturer 04/20/2017
Supplement Date Received by Manufacturer04/20/2017
Initial Report FDA Received Date11/14/2017
Supplement Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR